Why Is The Fever Getting Higher After Taking Medicine?

Illustration of Why Is The Fever Getting Higher After Taking Medicine?
Illustration: Why Is The Fever Getting Higher After Taking Medicine? babycenter.com

Hello doctor, My brother Arif 17th, fever yesterday morning 36 * and check into the health center after eating and taking medication to reduce the heat from the health center, in the afternoon waking up to a high fever again became 39 *. Then I took it again to the general practitioner and the fever dropped to 37 *, now the fever is rising again maybe around 39 again

1 Answer:

Hello along,


Thank you for the question.


Fever is a condition in which the body is defending due to infection or dehydration. Fever is defined as an increase in body temperature to more than 37.5 degrees Celsius. Fever itself has many causes, depending on the symptoms, such as:

Typhoid fever.
Dengue fever.
Influenza.
Common cold.

Fever caused by a virus will basically disappear in a matter of days without any special treatment, apart from fever-lowering drugs such as paracetamol. This fever-reducing drug is taken every 6-8 hours a day to maximize its effect. In addition, you can do tips like:

Compress the forehead with warm water.
Enough rest.
Take multivitamin supplements to increase endurance.
Adequate nutrition and drink 2-3L of water per day.
Wash your hands properly and correctly.

If for 5-7 days the fever does not go down and there are other symptoms such as signs of dehydration which include the eyes of the cowboy, not urinating more than 8 hours, weakness, decreased awareness, you can go back to the doctor for re-evaluation and supporting examinations such as blood check.


Hopefully this information can help and hopefully get well soon.


Regards.

: by

Related Question

Facial Soap For Dry Facial Skin Of Men?

Facial Soap For Dry Facial Skin Of Men?

(5 months ago)

Hello, I want to ask lately I use Garnier men acno fight wasabi face soap, after washing my face it seems my face has become drier and white stains like phlegm appear. Does that me... Read more

A Lump In The Throat Accompanied By A Swollen Lump After Being Bitten By An Insect?

A Lump In The Throat Accompanied By A Swollen Lump After Being Bitten By An Insect?

(5 months ago)

HealthReplies.com.I was bitten by an insect on the calf, I don’t know ant bites or anything, after that itch suddenly felt, and shortly after I scratched it suddenly swelled ... Read more

Intervertebral Discs?

Intervertebral Discs?

(2 months ago)

Hi doctor I just had an X-ray and the results are called the cervical and lumbar intervertebral disc narrows. What is it, doctor? Thank you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *